# SDR AALA2009062500001

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAXM - THREE EMERGENCY FLOOD LIGHTS OUT IN FIRST CLASS.  REPLACED BATTERY PACK FOR EMERGENCY FLOOD LIGHTS OUT IN FIRST CLASS.
